Real members of MyPsoriasisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I would go to the hospital if you're feet have you in such a state. They can possibly give you a prednisone shot or something! You don't deserve to be in that kind of pain. You can probably get it… read more
How long does it take to get some relief. I have been on it for 2 months. The 2nd month my Dr. Increased my dosage to 7-2.5 milligram pills per week. The first month was 5 - 2.5 milligram pills per week. I am desperate to feel some relief.
Was wondering if anyone else has took this medication? I was on it last year for short term due to having bad sickness as a side effect but my gp is planning on putting me back on it and was wondering if anyone has had long term side effects with it?
I was on the tablet form which gave me a bad tummy so i now have it in injection form 25mg per week and it works really well, I have to take folic acid 5 mg once a week as well. i have occasional… read more
MyPsoriasisTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyPsoriasisTeam should be construed as medical and/or health advice.